# SDR NACA2023091900001

- Difficulty date: September 19, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,695 hours, 17,766 cycles
- Engine: Pwa PW4062
- Engine time: 571 hours, 234 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND RIGHT ENGINE #38 BLADE WITH A NICK. BLENDED #2 ENGINE BLADE #38 WITHIN LIMITS IAW B767 AMM 72-31-02
